Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hands became very black, used to wear half sleeve shirts. How to get it back to normal?

Hi.. My Hands became very black, because i used to wear half sleeve shirts. its been almost 5 years they became black. please suggest me some treatment or soaps or cream to make my hands back to normal. and i could see that pores on my hands do not sweat and the skin became very rough because of over scrubbing while bathing.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, you are having hypermelanosis on dorsa of hands due to tanning effects of sun.It is not a disease. You avoid excessive sun exposure. Keep the hands covered with cloths , and apply the sunscreen gel repeatedly every 4 hours during the day time. Rub the kojic acid and vitamin C containing cream lightly at night. Wash the hands with kojic acid containing soap.Remember, never scrub or heavily scratch the hand's skin.. Otherwise the conditition will worsen... I hope you will improve after following my advice...ok
Answered: Tue, 16 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor